International Journal of Mathematics and Mathematical Sciences
Volume 2005 (2005), Issue 13, Pages 2095-2117
Switchings, realizations, and interpolation theorems for graph parameters
Department of Mathematics, Srinakharinwirot University, Sukhumvit 23, Bangkok 10110, Thailand
Received 17 March 2005; Revised 24 May 2005
Copyright © 2005 Narong Punnim. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Interpolation theorems on several graph parameters obtained in the
past few years will be reviewed in this paper. Some simplified
proofs are provided. Open problems in this direction are reviewed.